Hi; I came 'off' baclofen a few days ago, as I ran out and the GPs won't be able to give me any till Monday. So after 2 baclofen free days I feel VERY knackered and slightly woozy. Anyone else out there suffered from any baclofen withdrawl symptoms? Many thanks in advance of any replies.
Sorry to bang on about baclofen again; but what side-effects have you experienced?
I happened to come off baclofen in much the same way as you........simply messed up and ran out!
However, I was lucky enough to feel no adverse effects from stopping so abruptly. Not that I would recommend this.......as Pam and Theresa say.....supposed to be weaned off slowly.
Within two days I realised that I actually I preferred the pain of spasms to the side effects of a highish dose(80mg) I had begun to feel like a brainless, two ton rag doll....not really a good description but suffice it to say it was horrible....at least the pain made me feel alive !! Still brain dead tho but hey ho....can't have it all :-))
Hope you are not suffering too much today.